RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 191, Number 2  


The method of loop molecules and the topology of the Kovalevskaya top
A. V. Bolsinov, P. H. Richter, A. T. Fomenko
3
Polynomial integrals of reversible mechanical systems with a two-dimensional torus as the configuration space
N. V. Denisova, V. V. Kozlov
43
An analogue of Morse theory for planar linear networks and the generalized Steiner problem
G. A. Karpunin
64
Estimates of the stabilization rate as $t\to\infty$ of solutions of the first mixed problem for a quasilinear system of second-order parabolic equations
L. M. Kozhevnikova, F. Kh. Mukminov
91
Embedding the weighted Sobolev space $W^l_p(\Omega;v)$ in the space $L_p(\Omega;\omega)$
L. K. Kusainova
132
On homogenization of a variational inequality for an elastic body with periodically distributed fissures
S. E. Pastukhova
149
Contact of a free boundary with a fixed boundary
N. N. Ural'tseva
165
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019